RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 2, Pages 211–236 (Mi izv1444)  

This article is cited in 1 scientific paper (total in 1 paper)

Locally measurable operators for $JW$-algebras and the representation of ordered Jordan algebras

Sh. A. Ayupov


Abstract: The concept of local measurability is introduced for a selfadjoint operator with respect to a $JW$-algebra, and a theorem is proved on realization of ordered Jordan algebras of operators.
Bibliography: 33 titles.

Full text: PDF file (2943 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:2, 199–220

Bibliographic databases:

UDC: 517.98
MSC: Primary 06F25, 17C10, 17C15, 46L50; Secondary 17C25, 17C40, 17C65, 46L10
Received: 19.04.1982

Citation: Sh. A. Ayupov, “Locally measurable operators for $JW$-algebras and the representation of ordered Jordan algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984), 211–236; Math. USSR-Izv., 24:2 (1985), 199–220

Citation in format AMSBIB
\Bibitem{Ayu84}
\by Sh.~A.~Ayupov
\paper Locally measurable operators for $JW$-algebras and the representation of ordered Jordan algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 2
\pages 211--236
\mathnet{http://mi.mathnet.ru/izv1444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740790}
\zmath{https://zbmath.org/?q=an:0604.46065|0547.46042}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 2
\pages 199--220
\crossref{https://doi.org/10.1070/IM1985v024n02ABEH001225}


Linking options:
  • http://mi.mathnet.ru/eng/izv1444
  • http://mi.mathnet.ru/eng/izv/v48/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Sarymsakov, “A new axiomatic approach in the theory of operator algebras”, Russian Math. Surveys, 40:4 (1985), 213–214  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:138
    Full text:51
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019